Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46762
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Banaś, J. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-23T07:53:48Z | - |
dc.date.available | 2018-11-23T07:53:48Z | - |
dc.date.issued | 2003 | en_US |
dc.identifier.issn | 0895-7177 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46762 | - |
dc.description.abstract | Using the technique of measures of noncompactness in Banach algebra, we prove art existence theorem for a functional-integral equation. That equation contains as particular cases a lot of integral and functional equations considered in nonlinear analysis. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Mathematical and Computer Modelling | en_US |
dc.source | Mathematical and Computer Modelling [ISSN 0895-7177], v. 38 (3-49, p. 245-250 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Banach algebra | en_US |
dc.subject.other | Fixed point | en_US |
dc.subject.other | Functional equation | en_US |
dc.subject.other | Integral equation | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.title | Solutions of some functional-integral equations in Banach algebra | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/S0895-7177(03)90084-7 | |
dc.identifier.scopus | 0141727598 | - |
dc.identifier.isi | 000185443800003 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 250 | - |
dc.identifier.issue | 3-4 | - |
dc.description.firstpage | 245 | - |
dc.relation.volume | 38 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Septiembre 2003 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,425 | |
dc.description.jcrq | Q3 | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
66
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
59
checked on Mar 30, 2025
Page view(s)
77
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.